# SDR QXEA2012091101044

- Difficulty date: September 11, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR HAS CORROSION AT AFT END OF DOOR HINGE, AIRFRAME SIDE.  MATCH DRILLED NEW LAV SERVICE DOOR DOUBLER IAW SRM 51-40-07-02-01.  REMOVED STR 25S AND 27S,  REMOVED STR 26S AND INTERNAL DOUBLER FROM DOOR IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  REMOVED STR SPLICE Z CHANNEL IAW SRM 51-42-05-02-01.  INSTALLED NEW DOUBLER AND REINSTALLED STRINGERS AND Z-CHANNEL IAW SRM 51-42-05-02-01 AND SRM 51-40-15-02-01.  APPLIED SURFACE PROTECTION TO INTERNAL SUFACES IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801. APPLIED EXTERIOR SURFACE PROTECTION IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
